Widespread error in a standard problem in the dynamics of deformable bodies

Sanmartín Losada, Juan Ramón and Vallejo, M.A. (1978). Widespread error in a standard problem in the dynamics of deformable bodies. "American Journal of Physics", v. 46 ; pp. 949-950. ISSN 0002-9505. https://doi.org/10.1119/1.11528.

Description

Title: Widespread error in a standard problem in the dynamics of deformable bodies
Author/s:
  • Sanmartín Losada, Juan Ramón
  • Vallejo, M.A.
Item Type: Article
Título de Revista/Publicación: American Journal of Physics
Date: 1978
ISSN: 0002-9505
Volume: 46
Subjects:
Faculty: E.T.S.I. Aeronáuticos (UPM)
Department: Física Aplicada a la Ingeniería Aeronáutica [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (165kB) | Preview

More information

Item ID: 21389
DC Identifier: http://oa.upm.es/21389/
OAI Identifier: oai:oa.upm.es:21389
DOI: 10.1119/1.11528
Deposited by: Biblioteca ETSI Aeronauticos
Deposited on: 21 Oct 2013 12:31
Last Modified: 21 Apr 2016 11:58
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM